Mesoscopics in metals with magnetic-impurities

Bobkov, A. A. and Falko, Vladimir and Khmelnitskii, D. E. (1990) Mesoscopics in metals with magnetic-impurities. Zhurnal Eksperimental noi i Teoreticheskoi Fiziki, 98 (2). pp. 703-707. ISSN 0044-4510

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Zhurnal Eksperimental noi i Teoreticheskoi Fiziki
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qc
Subjects:
ID Code:
57106
Deposited By:
Deposited On:
05 Sep 2012 17:04
Refereed?:
Yes
Published?:
Published
Last Modified:
09 Oct 2020 00:41